MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117011
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240)
Date of Event 02/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jan-2012) is considered to be a best estimate.This mdr represents the bard soft mesh (device 2).An additional supplemental emdr was submitted to represent the bard flat mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2010 - patient was diagnosed with umbilical/epigastric hernia thereby underwent open repair with implant of bard flat mesh (device 1).Per operative notes, ¿a vertical incision was made just to the right of the umbilicus.The hernia sac was just above the umbilicus which was dissected out.A bard flat mesh (device 1) was placed into the defect and closed with sutures.¿ (b)(6) 2012 - patient was diagnosed with recurrent epigastric hernia, adhesion thereby underwent open repair with explant of bard flat mesh (device 1) and implant of bard soft mesh (device 2).Per operative notes, ¿a vertical incision was made.The hernia sac was dissected out.Lysis of adhesion was performed.Previously placed bard flat mesh (device 1) was removed partially.A bard soft mesh (device 2) was placed and secure it with sutures.¿ (b)(6) 2019 - patient was diagnosed with recurrent ventral incisional hernia, adhesion, scar tissue, thereby underwent open repair with implant of synthetic mesh.Per operative notes, ¿a vertical midline incision was made to the old scar.Hernia sac was dissected out.Old scar tissues and adhesions were taken down.Previously placed meshes were well incorporated.A synthetic mesh was placed into the defect and closed with sutures.¿.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23786675
Report Number1213643-2025-01185
Device Sequence Number17571002
Product Code FTL
UDI-Device Identifier00801741030888
UDI-Public(01)00801741030888(17)170228(10)HUWA1731
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number0117011
Device Lot NumberHUWA1731
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale